# SDR CA100203006

- Difficulty date: December 21, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PW118
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING APPROACH, THE LOW OIL PRESSURE LIGHT ILLUMINATED. THE OIL PRESSURE DROPPED TO ZERO AND THE ENGINE WAS SHUTDOWN. AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED. TROUBLESHOOTING IS ON-GOING. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE. (TC 20100203006)
